# SDR UALA2011062203070

- Difficulty date: June 22, 2011
- Submitted: July 14, 2011
- Operation: Air carrier
- Aircraft: N120UA
- Make and model: Boeing 747422
- Aircraft serial: 29166
- Aircraft time: 50,391 hours, 5,967 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR 2L FWD SILL EMERGENCY LIGHT IS INOPERATIVE.  RELAMPED, CHECKED NORMAL.
